In my attempt to make good on one of my New Year’s resolutions, I have taken steps to ending my cough. That’s right, I have started a new medication that with any luck should put an end to my suffering. Or so I thought…here are some common side effects that can occur while taking this medication.
-Fever: Well I already feel like I have one most days, but hey at least it will keep me warm through the winter.
-Headache: My brain rattles so much from coughing now. Where is the harm in a little more pain?
-Sore Throat: Well I have been coughing for four months, I think my throat is already pretty sore.
-Earache: Another reason I am taking this medication.
-Runny Nose: Good thing I have a good pair of running shoes to catch it.
Let’s move on to the more serious side effects:
– Behavior and Mood-Related Changes: I am counting on my loyal blog followers to tell me if I am acting weird. If I start talking about a boyfriend, or voting for Donald Trump, or that I have found Jesus, please tell my healthcare provider right away.
-Agitation/Irritability: I will try not to act like a human being.
-Memory Problems: What are we talking about?
-Suicidal Thoughts and actions (including suicide): Glad they cleared that up, I wasn’t sure if suicide counted as a suicidal action. I think I am in the clear on that one.
Hallucinations (Seeing or Hearing Things that Are Not Really there): I live in a haunted house…or do I?
All in all I think this little pill is going to be worth it, but I guess we find out for sure when I am either coughing or not a month from now.